# SDR CHQA20140327094

- Difficulty date: March 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 31,054 hours, 25,803 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,660 hours, 22,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THERE WAS A SMOKE SMELL IN THE COCKPIT & CABIN.  THE CREW DIVERTED THE ACFT & DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  FIRE DEPARTMENT PERSONNEL CHECKED THE AIRCRAFT & FOUND NO SIGNS OF FIRE OR HEAT.  INSPECTED THE ACFT'S CEILING LIGHT BALLASTS & THE SIDEWALL LIGHT WITH NO DEFECTS NOTED.  ENG RUNS & OPERATIONAL CHECKS OF THE PACK SYS PRODUCED NO ODORS OR SMOKE.  A LIGHTNING STRIKE INSPECTION WAS ALSO COMPLETED WITH NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE WITH NO DEFECTS NOTED.
